# SDR AT9900380

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THREE FLOORBOARD SUPPORT BRACKETS AT BS 160 TO 218 LBL 1 TO 55 CORRODED.  FABRICATED REPAIR FLOOR SUPPORTS, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-2, 51-10-3, 51-30-5 AND 51-30-2.
